# SDR AALA202009209009

- Difficulty date: September 19, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737823
- Aircraft serial: 31275
- Aircraft time: 8,755 hours, 3,631 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Part number: MS245815
- Condition: Damaged
- Location: Emer Exit Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD RIGHT EMERGENCY EXIT DOOR HANDLE, UPON REMOVAL FOUND SPRINGS DAMAGED.  REMOVED AND REPLACED EXIT DOOR HANDLE SPRING ON FORWARD RT EMERGENCY DOOR PRIOR TO LINER INSTALL, PER AMM 52-22-51-400-801.
